Skip to content

Quasi-Categories vs Segal Spaces

Joyal, A., & Tierney, M. (2007). Quasi-Categories vs Segal Spaces. Categories in Algebra, Geometry and Mathematical Physics, 277-326.

Type
Conference paper
Intellectual base
Primary research
Year
2007
Pages
277-326
DOI
10.1090/conm/431/08278
ISBN
9780821839706
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/conm/431/08278

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:f4d7fa1c34bc · see in the full table